Alert archive / Kansas / Areal Flood Warnings in 2017
Areal Flood Warning 21, NWS Wichita, KS
NWS Wichita, KS issued this areal flood warning at Apr 29, 2017, 11:00 PM CDT for Allen County, Kansas. It was in force for 4 days. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 11:00 PM CDT (04:00 UTC)
- Expired
- May 3, 2017, 7:41 PM CDT
- In force
- 4 days
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Allen County, KS
The radar
The Pleasant Hill radar (KEAX), 137 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 7:14 AM CDT | FLOOD | Moran, KS | MINOR FLOODING OF LOW-WATER CROSSINGS WAS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 105 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 440 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 429 m²/s²
- 0-3 km storm-relative helicity
- 415 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
290 WGUS43 KICT 300400 FLWICT BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Wichita KS 1100 PM CDT SAT APR 29 2017 KSC001-301600- /O.NEW.KICT.FA.W.0021.170430T0400Z-170430T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Allen KS- 1100 PM CDT SAT APR 29 2017 The National Weather Service in Wichita has issued a * Flood Warning for... Allen County in southeastern Kansas... * Until 1100 AM CDT Sunday. * At 1058 PM CDT, Doppler radar indicated thunderstorms producing heavy rain which will cause flooding. Around 2 inches of rain has fallen over the last several hours with some additional rainfall expected. Some low water crossings will likely be water covered along with other roadways. * Some locations that will experience flooding include... Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred, Bassett, Iola Airport and Petrolia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508 $$ LAWSON
9 follow-up statements
441 WGUS43 KICT 301530 FLWICT BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Wichita KS 1030 AM CDT SUN APR 30 2017 KSC001-010000- /O.EXT.KICT.FA.W.0021.000000T0000Z-170501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Allen KS- 1030 AM CDT SUN APR 30 2017 The National Weather Service in Wichita has extended the * Flood Warning for... Allen County in southeastern Kansas... * Until 700 PM CDT Sunday. * At 1028 AM CDT, local law enforcement officials reported thunderstorms with heavy rain overnight had caused flooding of area roadways. * Some locations that will experience flooding include... Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred, Bassett, Iola Airport and Petrolia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508 $$ SMITH
505 WGUS43 KICT 302350 FLWICT BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Wichita KS 650 PM CDT SUN APR 30 2017 KSC001-011800- /O.EXT.KICT.FA.W.0021.000000T0000Z-170501T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Allen KS- 650 PM CDT SUN APR 30 2017 The National Weather Service in Wichita has extended the * Flood Warning for... Allen County in southeastern Kansas... * Until 100 PM CDT Monday. * At 648 PM CDT, local law enforcement officials continued to report water over numerous county roads. * Some locations that will experience flooding include... Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred, Bassett, Iola Airport and Petrolia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508 $$ LAWSON
323 WGUS43 KICT 011638 FLWICT BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Wichita KS 1138 AM CDT MON MAY 1 2017 KSC001-020100- /O.EXT.KICT.FA.W.0021.000000T0000Z-170502T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Allen KS- 1138 AM CDT MON MAY 1 2017 The National Weather Service in Wichita has extended the * Flood Warning for... Allen County in southeastern Kansas... * Until 800 PM CDT Monday. * At 1137 AM CDT, local law enforcement officials reported flooding over several low water crossings throughout the county. * Some locations that will experience flooding include... Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred, Bassett, Iola Airport and Petrolia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508 $$ SMITH
544 WGUS43 KICT 020050 FLWICT BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Wichita KS 750 PM CDT MON MAY 1 2017 KSC001-021900- /O.EXT.KICT.FA.W.0021.000000T0000Z-170502T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Allen KS- 750 PM CDT MON MAY 1 2017 The National Weather Service in Wichita has extended the * Flood Warning for... Allen County in southeastern Kansas... * Until 200 PM CDT Tuesday. * At 748 PM CDT, local law enforcement officials continued to report flooding across several county roads. * Some locations that will experience flooding include... Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred, Bassett, Iola Airport and Petrolia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508 $$ LAWSON
334 WGUS43 KICT 021811 FLWICT BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Wichita KS 111 PM CDT TUE MAY 2 2017 KSC001-031900- /O.EXT.KICT.FA.W.0021.000000T0000Z-170503T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Allen KS- 111 PM CDT TUE MAY 2 2017 The National Weather Service in Wichita has extended the * Flood Warning for... Allen County in southeastern Kansas... * Until 200 PM CDT Wednesday. * At 105 PM CDT, local law enforcement officials reported flooding from heavy rain over the weekend that has led to road closures across the county. Up to three inches of rain fell over the weekend and additional rainfall of one to two inches is expected tonight which could lead to additional flooding. * Some locations that will experience flooding include... Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred, Bassett, Iola Airport and Petrolia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508 $$ PEARCE
831 WGUS83 KICT 030840 FLSICT Flood Statement National Weather Service Wichita KS 340 AM CDT WED MAY 3 2017 KSC001-031900- /O.CON.KICT.FA.W.0021.000000T0000Z-170503T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Allen KS- 340 AM CDT WED MAY 3 2017 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY FOR ALLEN COUNTY... Several primarily rural roads remain closed across the county due to heavy rains this past weekend. Additional moderate to heavy rain of one to two inches overnight into Wednesday morning will only aggravate these ongoing flooding issues. Some locations that may experience flooding include... Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred, Bassett, Iola Airport and Petrolia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508 $$ KLEINSASSER
861 WGUS83 KICT 031542 FLSICT Flood Statement National Weather Service Wichita KS 1042 AM CDT WED MAY 3 2017 KSC001-031900- /O.CON.KICT.FA.W.0021.000000T0000Z-170503T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Allen KS- 1042 AM CDT WED MAY 3 2017 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR ALLEN COUNTY... At 1039 AM CDT, local law enforcement officials reported flooding across the warned area. Some primary rural roads continue to remain closed such as Georgia Road between 800 to 900 Road and along County Road 2800. Many low water crossing continue to have water issues. Some locations that will experience flooding include... Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred, Bassett, Iola Airport and Petrolia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508 $$ SALAZAR
703 WGUS43 KICT 031852 FLWICT BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Wichita KS 152 PM CDT WED MAY 3 2017 KSC001-040100- /O.EXT.KICT.FA.W.0021.000000T0000Z-170504T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Allen KS- 152 PM CDT WED MAY 3 2017 The National Weather Service in Wichita has extended the * Flood Warning for... Allen County in southeastern Kansas... * Until 800 PM CDT Wednesday. * At 151 PM CDT, local law enforcement officials in Allen county reported flooding with some rural and county roads still impassible. * Some locations that will experience flooding include... Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred, Bassett, Iola Airport and Petrolia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508 $$ KETCHAM
877 WGUS83 KICT 040041 FLSICT Flood Statement National Weather Service Wichita KS 741 PM CDT WED MAY 3 2017 KSC001-040045- /O.CAN.KICT.FA.W.0021.000000T0000Z-170504T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Allen KS- 741 PM CDT WED MAY 3 2017 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALLEN COUNTY... Local law enforcement reported that water levels continued to recede across the area this evening with one remaining road closure at 2000 Road and Wyoming, or about 4 miles north and 1 mile east of Iola. Waters levels are expected to continue to recede with no additional rainfall forecast. LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508 $$ DARMOFAL
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at Apr 29, 6:19 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, Apr 29, 6:19 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion National Weather Service Wichita KS 619 PM CDT Sat Apr 29 2017 .SHORT TERM...(This evening through Tuesday night) Issued at 304 PM CDT Sat Apr 29 2017 Main forecast focus is the ongoing storm system. Showers and thunderstorms continue across the eastern portion of the CWA. Ongoing convection remains below severe levels. Would argue that some of these could be strong with the shear/buoyancy combinations, but the most significant threat is well to the east of the area. The main focusing mechanism for the convection across southeast Kansas is an inverted trough which extends north of a low which was centered over eastern Oklahoma. Satellite/radar/observations show a back edge to the main area of convection which extended from about OKC-ICT-MCI. This should continue moving east as the system. One thing of note was that on the back side of this trough, there was a small mesoscale area of northeast winds gusting over 40 knots. This was noted on the WSR-88D where winds exceeding 50 knots were observed. This was very localized and at the moment and is not seen in the observations. Well behind this area of precipitation, a second area of forcing and associated precipitation extends across western Kansas. Much of this is snow with significant accumulations. This forcing is associated with the main PV anomaly which is well back across the 4 corners region. This is significant since the main forcing does not move across the state until late tonight through morning Sunday. This means that there remains very high confidence in significant precipitation across the state through Sunday. Of note here this the forcing depicted with this storm is one of the more prolific Q-vector convergence signals that I have seen. As the storm exits, enough cold air will be brought into the CWA for snow to fall in central Kansas. This should accumulate along and north of a line from Salina to Great Bend. Accumulations right now are expected to be an inch or less. The flood watch looks in good shape. Have received reports of over 2 inches or rainfall across the southern and eastern portion of the CWA. Many ditches are running full but no flooding has been reported. We expected an additional 2-3 inches of rain through the remainder of the storm, so flooding is still possible, and likely along the rivers in that part of the state. Storm Bottom line: very high confidence in additional precipitation, fairly high confidence in snow across central Kansas with an inch or less of accumulation. Good confidence in receiving about 2-3 inches across southeast Kansas. Storm should exit the region Sunday night. The next problems to deal with are the wind and low temperatures Sunday night. Strong cold advection behind the front will push temperature down toward freezing Sunday night across central Kansas. Will have to monitor, but no frost expected with the amount of wind expected. Soundings suggest enough momentum transport for wind advisories Sunday afternoon and evening across central Kansas. .LONG TERM...(Wednesday through Saturday) Issued at 304 PM CDT Sat Apr 29 2017 The main challenge here is the system moving through the region Wednesday. The ECMWF/GFS runs today trend further south and east with the precipitation. And while that storm system does take a similar track, the associated upper level disturbance is not nearly is vigorous. This means less forcing and less precipitation. Confidence is moderate at receiving additional precipitation, higher for southeast Kansas. Severe storms do not look probable at this time. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 615 PM CDT Sat Apr 29 2017 Low clouds with periods of light rain/drizzle will continue to affect central/south central Kansas through the night. Meanwhile numerous showers and a few thunderstorms will move northeast across southeast Kansas. Colder air will spread east towards central Kansas by Sunday morning which could change the rain over to snow for RSL/GBD sites. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 42 44 38 67 / 80 60 30 0 Hutchinson 39 41 37 66 / 100 70 40 0 Newton 41 41 37 64 / 90 60 40 0 ElDorado 44 44 38 66 / 80 60 40 0 Winfield-KWLD 43 47 39 68 / 80 50 20 0 Russell 35 35 34 62 / 100 90 50 0 Great Bend 35 36 35 63 / 100 80 40 0 Salina 39 40 37 64 / 100 80 60 10 McPherson 39 40 37 64 / 100 70 50 0 Coffeyville 49 51 41 67 / 80 40 20 0 Chanute 50 51 40 64 / 90 50 30 10 Iola 50 51 40 63 / 90 50 30 10 Parsons-KPPF 50 51 41 66 / 90 50 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for KSZ096-098>100. && SHORT TERM...KRC LONG TERM...KRC AVIATION...CDJ
Hazardous weather outlook, Apr 29, 9:41 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 941 PM CDT Sat Apr 29 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-010245- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 941 PM CDT Sat Apr 29 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Widespread showers and thunderstorms will impact mainly southeast Kansas tonight. Pockets of minor flooding of low-lying and flood- prone areas are possible areawide. However, southeast Kansas has the greatest potential to see heavy rainfall and associated flash flooding concerns. .DAYS TWO THROUGH SEVEN...Sunday through Friday Snow with a mix of rain will occur Sunday across areas along and west of Salina, Ellsworth, and Great Bend. Up to one inch is possible on grassy surfaces. Minor low-land flooding will remain possible across central and north-central Kansas Sunday due to persistent rain much of the day. Healthy rises are expected on most area rivers and streams due to the widespread rain. A flood warning has already been issued for parts of the Neosho river from Erie south through Oswego. Depending on how much rain occurs, additional rivers may eventually exceed flood stage as well. The greatest likelihoods include the Cow Creek northwest of Hutchinson and the Arkansas River near Arkansas City. Check the latest flood warnings and statements for the latest details. Thunderstorm chances will return late Tuesday into Wednesday. While widespread severe weather appears unlikely, a few strong to marginally severe storms cannot be ruled out over mainly southern Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, Apr 29, 8:53 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM FLASH FLOOD INDEPENDENCE 37.23N 95.71W
04/29/2017 MONTGOMERY KS LAW ENFORCEMENT
SEVERAL REPORTS OF FLASH FLOODING WITH A WATER RESCUE IN
PROGRESS.
&&
RBLLocal storm report, Apr 29, 8:58 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
858 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLOOD ST. PAUL 37.52N 95.17W
04/29/2017 NEOSHO KS LAW ENFORCEMENT
FEW REPORTS OF MINOR FLOODING ON RURAL ROADS ACROSS THE
COUNTY.
0850 PM FLOOD NEODESHA 37.42N 95.68W
04/29/2017 WILSON KS LAW ENFORCEMENT
REPORT OF MINOR FLOODING OCCURRING IN NEODESHA.
&&
RBLLocal storm report, Apr 29, 9:23 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
923 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM FLOOD CHERRYVALE 37.27N 95.55W
04/29/2017 MONTGOMERY KS LAW ENFORCEMENT
SEVERAL VEHICLES FLOODED OUT. NO WATER RESCUES AT THIS
TIME. HALF OF THE TOWNS ROADS ARE CURRENTLY UNDER WATER.
&&
METZGERLocal storm report, Apr 29, 10:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1028 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM FLASH FLOOD INDEPENDENCE 37.23N 95.71W
04/29/2017 MONTGOMERY KS LAW ENFORCEMENT
WATER STILL COVERING NUMEROUS ROADS, ESPECIALLY ACROSS
THE WEST SIDE OF TOWN. HOWEVER, CONDITIONS ARE STARTING
TO IMPROVE.
&&
RBLLocal storm report, Apr 29, 10:34 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1034 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM FLASH FLOOD 1 W CHETOPA 37.04N 95.11W
04/29/2017 LABETTE KS LAW ENFORCEMENT
WATER OVER HIGHWAY 166 WEST OF CHETOPA AND WILL LIKELY BE
CLOSED.
&&
RBLLocal storm report, Apr 29, 10:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1058 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM FLOOD 5 NNE IOLA 37.99N 95.35W
04/29/2017 ALLEN KS LAW ENFORCEMENT
MULTIPLE ROADS NOW HAVE WATER OVER THEM. AUTO ACCIDENTS
DUE TO HYDROPLANING HAVE OCCURED AT TEXAS AND 2000TH
STREET.
&&
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:03 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| Apr 29, 7:24 PM CDT | Special Weather Statement | ICT | Elk | 36 min |
| Apr 29, 7:35 PM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Apr 29, 7:47 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 43 min |
| Apr 29, 8:07 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 38 min |
| Apr 29, 8:37 PM CDT | River Flood Warning | ICT | Allen, Neosho | 49 hr |
| Apr 29, 8:37 PM CDT | River Flood Warning | ICT | Neosho | 63 hr |
| Apr 29, 8:42 PM CDT | Flash Flood Warning | ICT | Montgomery | 4 hr |
| Apr 29, 8:47 PM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 12 hr |
| Apr 29, 9:16 PM CDT | Flash Flood Warning | ICT | Labette | 6 hr |
| Apr 30, 1:22 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 37 hr |
| Apr 30, 3:05 AM CDT | River Flood Warning | ICT | Montgomery | 51 hr |
| Apr 30, 4:15 AM CDT | Wind Advisory | ICT | Barton, Ellsworth, Lincoln, Russell | 14 hr |
| Apr 30, 4:39 AM CDT | River Flood Warning | ICT | Allen | 28 hr |
| Apr 30, 8:28 AM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 30 hr |
Nearby
Areal Flood Warnings in Kansas, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.